# SDR IPXA2016092208530

- Difficulty date: August 31, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AAA7086U1
- Condition: Corroded
- Location: Bs 1139
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CENTER ACCESSORY BAY, LONGERON 51R IS CORRODED AT BS 1139.  REMOVED AND REPLACED THE LONGERON IAW DWG AAA7086 AND SRM 51-33-01.
